# SDR NACA2025081500001

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,065 hours, 12,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 2233000816
- Part serial: 00220
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE CAME ON THEN WENT OUT BEFORE WE COULD DO THE QRH. PERFORMED L PACK TEMP CONTROLLER BITE PER FIM 21-51 FT 803. FOUND COMPUTER SENSOR FAULT,. REMOVED AND REPLACED LEFT PACK COMPRESSOR AUTO OUTLET SENSOR PER AMM 21-51-05 OPS CHECK GOOD. NO PART INFORMATION AVAILABLE IN TRAX
